# SDR UIEA01090

- Difficulty date: July 26, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 65B011968
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BS 1480 LEFT AND RIGHT INBOARD HORIZONTAL SUPPORT FITTINGS CORRODED AT THE ATTACHMENT TO THE BODY GEAR TRUNNION, VERTICAL SUPPORT FITTING.  REMOVED BUSHINGS FROM BOLT HOLES.  BLENDED LOCAL CORROSION.  SPOT FACED AREA AROUND BOLT HOLES.  PERFORMED OPEN HOLE HFEC INSPECTION TO INSURE NO CORROSION OR CRACKS.  PERFORMED PENETRANT INSPECTION TO INSURE NO CRACKS OR CORROSION.  NO ADDITIONAL CORROSION OR CRACKS FOUND.  FLAP PEENED AREA, TREATED AND PRIME PAINTED AREA.  FABRICATED NEW SHORTER BUSHING AND INSTALLED.  FILLED SPOT FACE VOID WITH BMS-95 SEALANT DURING REINSTALLATION PROCESS.  (M)
